Modules quadratiques et algèbres d'Azumaya
Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 95-100.
@incollection{MSMF_1979__59__95_0,
     author = {Knus, Max-Albert},
     title = {Modules quadratiques et alg\`ebres d'Azumaya},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {95--100},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {59},
     year = {1979},
     doi = {10.24033/msmf.250},
     mrnumber = {83c:15021},
     url = {http://www.numdam.org/articles/10.24033/msmf.250/}
}
Knus, M.-A. Modules quadratiques et algèbres d'Azumaya, dans Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 95-100. doi : 10.24033/msmf.250. http://www.numdam.org/articles/10.24033/msmf.250/

[1] Bass H., Clifford Algebras and spinor norms over a commutative ring, Amer. J of Math. (1974), 156-206. | MR 50 #13092 | Zbl 0344.15017

[2] Bass H., Quadratic Modules over Polynomials Rings, Contributions to Algebra, a collection of papers dedicated to Ellis Kolchin, Academic Press, 1977. | MR 57 #12489 | Zbl 0373.13010

[3] Knebusch M., Grothendieck-und Wittringe von nichtausgearteten symmetrischen Bilinearformen, S.-B. Heidelberg Acad. Wiss. Math.-Natur. Kl. 1969/1970, 93-157. | MR 42 #6001 | Zbl 0256.15016

[4] Knus M.A. and Ojanguren M., Théorie de la descente et algèbres d'Azumaya, Lecture Notes in Mathematics 389, Springer-Verlag, 1974. | MR 54 #5209 | Zbl 0284.13002

[5] Knus M.A. and Ojanguren M., Modules and quadratic forms over polynomial algebras, Proc. Amer. Math. Soc. 66 (1977) 223-226. | MR 58 #16641 | Zbl 0374.16011

[6] Ojanguren M. and Sridharan R., Cancellation of Azumaya algebras, J. Algebra 18 (1971), 501-505. | MR 43 #2018 | Zbl 0223.16006

[7] Parimala S., Failure of a quadratic analogue of Serre's conjecture, Bull. Amer. Math. Soc 82 (1976) 962-964. | MR 54 #7448 | Zbl 0353.15035

[8] Raghunathan M.S. Principal bundles on affine spaces, Reprint, Tata Institute, Bombay 1976.

[9] Suslin A., Quadratic Modules on affine spaces (Russian).